# SDR IPXA2014040482540

- Difficulty date: March 27, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 21,497 hours, 14,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536147
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION S3CP, MAIN DECK FLOORBOARD 252XFF IS PUNCTURED.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
